# SDR DALA2015100806028

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Mount
- Condition: Corroded
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BALLSCREW ASSY, FWD MOUNT AREA OF JACKSCREW CORRODED, REF NR00226.  REPLACED BALLSCREW REF AMM 27-51-11.
